Jump to content

Lesharp: My Story


LESHARP

Recommended Posts

Hello!

My name is Lora. I am 23 years old. This is my story.

This all started when I was 20. My parents flew me home to undergo a treatment called "TMS" to cure major depressive disorder. 

I have no history of seizures and on my 10th day, the machine gave me a grand mal seizure. It was one of the most terrifying experiences of my life.

I began to fret days after in fear I was going to have another seizure. My parents live two hours from a good hospital so that fed my fears even more.

At the ER, a doctor handed me a bottle of Ativan telling me it was an anti-convulsant/anti-anxiety. GREAT! 

I have ZERO knowledge of drugs so I began to take 1 mg every night for a week as a safety tactic. 

I stopped and went into what I know now is severe withdrawal. 

Doctors could not figure out what was wrong with me so I had a neuro-psychiatrist put me on 2 whopping mg of Klonopin and told me he didn't care if I were on it for the rest of my life. 

For a 115 pound 20 year old girl, that is A LOT. 

Four months later I will still feeling sick, having scary symptoms, and majorly depressed.

I called my doctor and he proceeded to cut me cold turkey and gave me a bottle Xanax and told me I had one week to come off. 

I nearly lost my life that week. I cannot explain to you what I went through.

I was admitted to hospital where they stabilized me on 30 mg of Librium, 900 mg of Gabapentin, and 15 mg of Remeron.

I was then cut 10 mg when I left and was rapidly tapered so badly, it got dangerous.

I now have an AWESOME medical team.

My neurologist lets me micro taper with liquid Librium made by my compounding pharmacist.

Today I am on 12.52 mg of Librium, 500 mg of GABA, and 15 mg of Remeron. I AM FEELING MUCH BETTER MAY I ADD!

Next, I will micro taper Gabapentin and then micro taper Remeron. 

I will be done with benzos November of 2019 as I am taking this slow so I can live.

 

A few weeks after I left the hospital I cut 300 mg of GABA with no problem.

Then 6 months later I took a HORRID turn (benzos) and was forced to cut 100 mg of GABA and it was awful..

 

Any POSITIVE insight for someone who will be on Gabapentin for 4 years and micro tapering?

I am tired and I am terrified. 

 

Blessings to all of you!

 

 

 

Link to comment
  • ChessieCat changed the title to Lesharp: My Story
  • Moderator Emeritus

Hi lesharp and welcome to SA,

 

To get you started, we ask all members to create a drug signature which will show below every post you make.  Please use the following format:

 

A request: Would you summarize your history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly?

  • Please leave out symptoms and diagnoses.
  • A list is easier to understand than one or multiple paragraphs. 
  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.
  • Link to Account Settings – Create or Edit a signature.

 

This is your own Intro topic where you can ask questions and journal your progress.  We encourage members to visit other members' topics so you can support each other.

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy